Ask a Dentist. Get Answers to Your Dental Questions.
So what particularly can I help you with, from the symptoms described it sounds like you have nut or other food allergy.
How long do the symptoms last after eating minutes, hours, days? Itching is usually a sign of histamine release due to some type of allergic response.
Have you been prescribed or taken any new over the counter or prescription meds during this time?
Different dosage or anything with this?
I only ask, and this would have to be discussed with a physican or pharmacist rather than myself, but itching and rashes have been reported with that med. And although you've have no problems in the past, allergist or side effects can develop at any time. I have had a patient just today that has had reaction of swelling, itching, hives like after taking Tylenol and has not had problems for the last 60 years until now with the med. So it might be worth discussing this your dr.
No problem, I know it seems odd but allergies develop continually and seem to be becoming more prevalent later in life. Take Care
If there isn't anything else you want to ask, if you would please provide a rating so I can close our conversation, thanks.